# SDR AALA20021804

- Difficulty date: December 13, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FIRST CLASS PORTABLE FLASHLIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT PORTABLE FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
